The density of the set of sums
Acta Arithmetica, Tome 58 (1991) no. 2, pp. 169-172
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_58_2_169_172,
author = {Imre Ruzsa},
title = {The density of the set of sums},
journal = {Acta Arithmetica},
pages = {169--172},
year = {1991},
volume = {58},
number = {2},
doi = {10.4064/aa-58-2-169-172},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-58-2-169-172/}
}
Imre Ruzsa. The density of the set of sums. Acta Arithmetica, Tome 58 (1991) no. 2, pp. 169-172. doi: 10.4064/aa-58-2-169-172
Cité par Sources :